# SDR DALA14019843217

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 69,658 hours, 31,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND IN-SEAT EMERGENCY LIGHT INOPERATIVE AT SEAT 17 ABC.  MAINTENANCE SECURED LOOSE TERMINAL UNDER SEAT AND FUNCTIONAL CHECKED NORMAL.
